# SDR CA190625009

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 17,736 hours
- Propeller: Mcauly 1A102OCM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Plate
- Part number: 4500465
- Condition: Cracked
- Location: Spinner
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN MAINTENANCE OBSERVED SPINNER NOT RUNNING TRUE. SPINNER REMOVED AND FOUND BACK PLATE CRACKED. BACK PLATE REPLACED. (TC# 20190625009)
